MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2018-228135

Медицинская библиотека · BMJ case reports · 2019

Nivolumab-induced hypophysitis leading to hypopituitarism and secondary empty sella syndrome in a patient with non-small cell lung cancer.

Chang Jeremy, Tran Jeffrey, Kamel Dina, Basu Arnab

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe the clinical course of a 64-year-old woman with stage IVa lung adenocarcinoma who presented with over 1 month of fatigue, unintentional weight loss and emesis. She initiated treatment with nivolumab immunotherapy 1 year prior and had been tolerating the treatment well. A comprehensive workup revealed multiple endocrinological abnormalities consistent with hypophysitis leading to hypopituitarism in the form of central adrenal insufficiency and hypogonadism as well as a partially empty sella on imaging. This case demonstrates that while receiving novel forms of treatment such as immunotherapy, patients should be monitored closely for a wide range of adverse effects.

Для цитирования: Chang Jeremy, Tran Jeffrey, Kamel Dina, Basu Arnab. Nivolumab-induced hypophysitis leading to hypopituitarism and secondary empty sella syndrome in a patient with non-small cell lung cancer.. BMJ case reports. 2019. DOI: 10.1136/bcr-2018-228135.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.